Testing for random effect in the Fuller-Battese model


Guven B.

STATISTICS, vol.48, no.4, pp.802-814, 2014 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.1080/02331888.2014.903949
  • Title of Journal : STATISTICS
  • Page Numbers: pp.802-814

Abstract

We consider the Fuller-Battese model where random effects are allowed to be from non-normal universes. The asymptotic distribution of the F-statistic in this model is derived as the number of groups tends to infinity (is large) and sample size from any group is either fixed or large. The result is used to establish an approximate test for the significance of the random effect variance component. Robustness of the established approximate test is given.